# SDR UALA2010060701991

- Difficulty date: June 7, 2010
- Submitted: June 10, 2010
- Operation: Air carrier
- Aircraft: N787UA
- Make and model: Boeing 777222
- Aircraft serial: 26939
- Aircraft time: 57,560 hours, 8,639 cycles
- Engine: Pwa PW4090
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141N48201
- Part serial: 96099H5505
- Condition: Damaged
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HIGH PITCH SQUEAL LWR LT CORNER OF CAPTAIN'S SLIDE WINDOW.  MAINT TEXT: L/E OF LT NR3 WINDOW DELAMINATED AND CRACKING BETWEEN PANES.  REPLACED WINDOW.
